# SDR CHQA20130728298

- Difficulty date: July 28, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 24,337 hours, 21,876 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,441 hours, 20,210 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A WINDSHIELD HEAT 2 FAIL MESSAGE IN FLIGHT ACCOMPANIED BY AN ELECTRICAL BURNING ODOR.  LANDED WITHOUT INCIDENT.  MX RESECURED A LOOSE WIRE ON THE NR 2 WINDSHIELD HEAT SENSOR AT THE TERMINAL STRIP.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
